Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 9, Issue 1, February 2014 pp 20-24

Research Article

A Note on fuzzy Weakly Volterra Spaces


G. Thangaraj*, S. Soundararajan#

*Department of Mathematics, Thiruvalluvar University, Vellore- 632 115, Tamilnadu, INDIA.

#Department of Mathematics, Islamiah College (Autonomous), Vaniyambadi- 635 752, Tamilnadu, INDIA.

Academic Editor: Dr. Dase R. K.


In this paper we investigate several characterizations of fuzzy weakly Volterra spaces and study the conditions under which a fuzzy topological space becomes a fuzzy weakly Volterraspace.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details